# SDR ASOA06296

- Difficulty date: March 12, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF343B1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 750006000
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 14,926 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, CREW RECEIVED A RED GEAR DISAGREE MESSAGE ON THE EICAS ALONG WITH A MASTER WARNING INDICATING THE NOSE GEAR WAS NOT DOWN.  TOWER CONFIRMED THE NOSE GEAR WAS NOT DOWN WHILE PERFORMING A GO AROUND.  CREW COMPLIED WITH THE QRH AND CYCLED THE MANUAL RELEASE HANDLE, WITH NOSE GEAR STILL NOT INDICATING DOWN.  THE CREW CYCLED THE GEAR HANDLE TO THE DOWN POSITION AND THE NOSE GEAR THEN INDICATED IT WAS DOWN AND LOCKED.  CREW DECLARED AN EMERGENCY AND REQUESTED THE EMERGENCY VEHICLES BE DISPATCHED. MX REMOVED & REPLACED NLG DOOR SELECTOR VALVE AND THE NLG UPLOCK ACTUATOR.  OPERATIONAL CHECKS GOOD.  AC OK FOR SERVICE.  (K)
